Phone :- 0183-2700530, 2583543
DIGESIC
 
PACKING:

Blister Strips of
25 x 4 x 10 tablets

   
USAGE: Skeletal muscle spasms, low back pain, neck pain, Shoulder Pain, Fever.
Each uncoated tablet contains :
Diclofenac Sodium IP 50 mg
Paracetamol IP 500 mg
KOF-FREE
For cough
ASMOL-C
Effective control of cold & headache
ZAFEN
For the treatment of Cough & Asthma